MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; TIBIAL INSERT SC FIXED 12MM, SIZE 2

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; TIBIAL INSERT SC FIXED 12MM, SIZE 2
Model Number 02.07.0212SCF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2025: lot 2200912: (b)(4) items manufactured and released on 22-apr-2022.Expiration date: 2027-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised; batch review performed on 03 march 2025: gmk-revision 02.07.0682r revision tibial tray size 2 right (k123721) lot 2215010: (b)(4) items manufactured and released on 28-oct-2022.Expiration date: 2027-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2403r femur revision ps cemented s.3r (k102437) lot 2217576: (b)(4) items manufactured and released on 05-dec-2022.Expiration date: 2027-nov-20.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 9 months post medacta primary, the surgeon revised all the components implanting a gmk hinge system.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
TIBIAL INSERT SC FIXED 12MM, SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21618336
Report Number3005180920-2025-00197
Device Sequence Number8515668
Product Code JWH
UDI-Device Identifier07630030816598
UDI-Public07630030816598
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0212SCF
Device Lot Number2200912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale